# SDR HEEA084965

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,552 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010216105
- Part serial: PHI503
- Condition: Worn
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD BEARING WORN. REPAIRED.
